gastroenterologist-icon
Heart burn
Iam suffering from heart burn for past 1 week . I was suggested to take gelusil.But it doesnt cure me.
120 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sagar KS
General Physician 3 yrs exp Bangalore
Hi, it is due gastritis. Due to excessive production of gastric acid in stomach, reflux of gastric acid occurs into esophagus which causes heart burn sensation. Usually antacids will give immediate relief. You can take antacids along with proton pump inhibitors will reduce your heart burn sensation. And take regular food at regular time, drink water, avoid spicy food and outside food. Take one ecg test. Consult general physician for furthur evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Why do i have heart burn all the time
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.